Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a realization of a complemented algebra


Author: Parfeny P. Saworotnow
Journal: Proc. Amer. Math. Soc. 15 (1964), 964-966
MSC: Primary 46.55; Secondary 46.60
DOI: https://doi.org/10.1090/S0002-9939-1964-0169076-1
Erratum: Proc. Amer. Math. Soc. 16 (1965), 1417.
MathSciNet review: 0169076
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386. MR 0013235 (7:126c)
  • [2] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [3] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [4] G. W. Mackey, Commutative Banach algebra, Lecture Notes, Harvard Univ., 1952, Livraria Castelo, Rio de Janeiro, 1959. MR 0107184 (21:5909)
  • [5] P. P. Saworotnow, On a generalization of the notion of $ {H^ \ast }$-algebra, Proc. Amer. Math. Soc. 8 (1957), 49-55. MR 0085480 (19:47a)
  • [6] -, On the imbedding of a right complemented algebra into Ambrose's $ {H^\ast}$algebra, Proc. Amer. Math. Soc. 8 (1957), 56-62. MR 0085481 (19:47b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55, 46.60

Retrieve articles in all journals with MSC: 46.55, 46.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169076-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society